Volume 17, Number 3
Previous Issue Next Issue

Xing Ye Yue, Li-shang Jiang & Tsi-Min Shih

J. Comp. Math., 17 (1999), pp. 225-232

Preview Full PDF 110 1580 Abstract

Ping Qi Pan

J. Comp. Math., 17 (1999), pp. 233-242

Preview Full PDF 102 1665 Abstract

Yu Jiang Wu

J. Comp. Math., 17 (1999), pp. 243-256

Preview Full PDF 104 1612 Abstract

Zhong Xiao Jia

J. Comp. Math., 17 (1999), pp. 257-274

Preview Full PDF 102 1604 Abstract

Guo Qiang He & Lin Xian Liu

J. Comp. Math., 17 (1999), pp. 275-284

Preview Full PDF 102 1618 Abstract

Kai Tai Fang & Zukang Zheng

J. Comp. Math., 17 (1999), pp. 285-292

Preview Full PDF 115 1710 Abstract

Xiu Min Shao & Zhi Ling Lan

J. Comp. Math., 17 (1999), pp. 293-306

Preview Full PDF 99 1645 Abstract

Zi Luan Wei

J. Comp. Math., 17 (1999), pp. 307-314

Preview Full PDF 106 1641 Abstract

Qi Nian Jin & Zong Yi Hou

J. Comp. Math., 17 (1999), pp. 315-326

Preview Full PDF 99 1690 Abstract

Jie Quan Li & Shu Li Yang

J. Comp. Math., 17 (1999), pp. 327-336.

Preview Full PDF 102 1513 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard